# SDR 98UAL900159

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT MOVE PAST 20 DEGREES.  DIVERTED TO LAX.  *S/D*  FOUND FAULTY NR 1 FSEU.  REPLACED FSEU, OPERATIONALLY CHECKED AND FOUND SYSTEM NORMAL.
